HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Multiple Sclerosis (http://www.healthboards.com/boards/multiple-sclerosis/)
-   -   1 month on Copaxone- not sure about it (http://www.healthboards.com/boards/multiple-sclerosis/722947-1-month-copaxone-not-sure-about.html)

lilipad 11-16-2009 10:08 PM

1 month on Copaxone- not sure about it
 
So the first few weeks didn't seem all that bad. I learned on me, if the auto inject is too shallow I bleed. Wierd- OK set the thing deeper.
I don't like the arms, the thighs hurt too. Heat before & ice after definitely needed.
The first 3 weeks seems to start me off wiht a slight migraine, but that seems to be fading a little.

This week I'm getting really painful site reactions. Bruises and my arms and legs hurt all the time. I'm back to my left arm and I've been postponing taking the shot for 2 hours tonight like somehow it will magically stop hurting.

So one month in and I'm not sure about this little med journey.

Sfloridamale 11-18-2009 10:26 AM

Re: 1 month on Copaxone- not sure about it
 
Hi,

I am so glad you have stayed with the injections. If you are bruising that means you are pressing to hard, with pratice you will learn that after the needle is injected into your skin to release the pressure that you have on the injector. As for the site reactions, I had this for about 4 months and it has greatly reduced.Also hold a cotton ball with light pressure for1 minute after the injection. I have been taking copaxone for 5 months now.

Good Luck.

lilipad 11-20-2009 12:27 AM

Re: 1 month on Copaxone- not sure about it
 
Thanks for the tips. I hurt so bad that I'm stalling on doing the shot each night. It has progressively gotten later and later. Anyone else find it itches like a day or two later? Like a mosquito bite. Driving me crazy.
It is hard on the depth- too shallow I bleed, too deep might be the bruising.

rosie28 11-21-2009 11:37 AM

Re: 1 month on Copaxone- not sure about it
 
[QUOTE=lilipad;4127932]Thanks for the tips. I hurt so bad that I'm stalling on doing the shot each night. It has progressively gotten later and later. Anyone else find it itches like a day or two later? Like a mosquito bite. Driving me crazy.
It is hard on the depth- too shallow I bleed, too deep might be the bruising.[/QUOTE]

Hi,

I have been on copaxone for a year and aa half now and yes i find my injection sites itch a day or so later mainly if i am in bed, maybe due to being warm, just a thought as that is the only conclusion i have come up with. I tend to wet some cotton wool with cold water and dab it on, this seems to relieve it slightly.

Hope this helps x :angel:


All times are GMT -7. The time now is 03:54 PM.